# SDR CA140918001

- Difficulty date: August 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,593 hours
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 5114404A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOST ALL HYD SYSTEM NR 2 FLUID AT GATE, FLIGHT CANCELLED, PTU FOUND LEAKING, PTU REPLACED, AC RETURNED TO SERVICE. A FAILURE IN FLIGHT WOULD HAVE HAD A MUCH BIGGER SAFETY IMPACT.
